# SDR MWEA99675

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Jamb
- Part number: 591014211
- Condition: Misdrilled
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB WEB HAS MISDRILLED HOLES ON OUTSIDE.  MAINTENANCE REMOVED AND REPLACED FORWARD CARGO DOOR JAMB WEB.
